# SDR NWAA083629857

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 73,820 hours, 73,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE RED EMERGENCY LIGHT AT SEAT 13D IS INOPERATIVE DUE TO BROKEN WIRES IN THE OUTER SEAT TRACK.  MAINTENANCE REPAIRED BROKEN WIRES AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION.  (S)
